# SDR ASOA201704261509

- Difficulty date: April 26, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 31,139 hours, 22,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: SH670321673
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM PACKER CORRODED ,FS 333,LBL 9. REMOVED AND REPLACED CROSSBEAM PACKER FS 333.00 LBL 9 IAW SRM 51-42-06-00-001-A01 & 51-42-21-001-001-A01. P/N-SH670-32167-3 DRAWING SH670-32167.
